# SDR IPXA2025061668615

- Difficulty date: February 15, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 74,071 hours, 24,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T321011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   FOUND DENT AT STA 570 A/C LEFT 13.5" BELOW SKIN LAP JOINT REPAIRED DAMAGE IAW EO-92838-REQ2
